# SDR CA970722015

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4250
- Condition: Cracked
- Location: Across Coil Case
- Part time: 2,793 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE MAGNETO COIL WAS FOUND CRACKED ACROSS ITS CASE. FAA AD 81-16-05 WHICH PERTAINS TO THIS SUBJECT WAS SIGNED OFF IN THE ENGINE LOG BOOKS, BUT WAS NOT COMPLIED WITH.
